You are here:

Hair Loss/Sleep Loss and Ephedra on MBP

Advertisement


JohnIvers wrote at 2015-07-30 14:03:20
It might be best to take something that doesn't speed up your heart rate or blood pressure. Ephedrine can be used to help with certain things such as weight loss, but is only effective when taken safely. It has been known to keep people up at night, so always check (source: http://www.ephedrine-pills.com/) the recommended dose. If it's really causing problems for you, the only way to know for sure is to stop taking it and see if your symptoms subside. If they do, then stay away from it altogether!  


Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.